# SDR ASAA2021072135468

- Difficulty date: July 21, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 51,111 hours, 15,346 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: CA01962B
- Condition: Clogged
- Location: Nr 1 Eng Fuel
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING ENG #1 FILTER BY-PASS LIGHT ILLUMINATED. GROUNDED - YES. RELEASED PER MEL 73-4B #1 ENGINE FUEL FILTER DIFFERENTIAL WARNING SYSTEM INOP. DRAINED FUEL FROM FILTER HOUSING NO GROSS CONTAMINATION NOTED PER B737-800 AMM 73-11-02-400-801 FUEL FILTER NOT CLOGGED REQUIRES REPLACEMENT AT NEXT STATION. LEAK CHECK ACCOMPLISHED WITH NO ACTIVE LK NOTICED. ACCOMPLISHED EEC BITE PER B737-800 FIM 73-00 TASK 801 NO FAULT FOUND. REMOVED AND REPLACED #1 ENG FUEL FILTER ASSY REF B737-800 AMM 73-11-01-01 OPS AND LEAK CHECK NORMAL.
